Inventiones mathematicae

, Volume 63, Issue 1, pp 41–79

On Fröhlich's conjecture for rings of integers of tame extensions

  • M. J. Taylor
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [C] Cassou-Noguès, Ph.: Quelques théorèmes de base normale d'entiers, Ann. Inst. Fourier,28, 1–33 (1978)Google Scholar
  2. [DH] Davenport, H., Hasse, H.: Die Nullstellen der Kongruenzzetafunktionen in gewissen zyklischen Fällen. J. reine und angew. Math.172, 151–182 (1935)Google Scholar
  3. [D] Deligne, P.: Les constantes des équations fonctionnelles des fonctionsL, Modular Forms in one variable, Lecture Notes in Mathematics349, 501–597 (1973)Google Scholar
  4. [F1] Fröhlich, A.: Arithmetic and Galois module structure for tame extensions, J. reine angew. Math.286, 380–440 (1976)Google Scholar
  5. [F3] Fröhlich, A.: Locally free modules over arithmetic orders, J. reine angew. Math.274, 112–124 (1975)Google Scholar
  6. [F4] Fröhlich, A.: Classgroups, in particular Hermitian classgroups, in press (1980)Google Scholar
  7. [F5] Fröhlich, A.: Artin root numbers and normal integral bases for quaternion fields, Invent. Math.17, 143–166 (1972)Google Scholar
  8. [F6] Fröhlich, A.: Module Invariants and root numbers for quaternion fields of degree 4l', Proc. Camb. Phil. Soc.76, 393–399 (1974)Google Scholar
  9. [FT] Fröhlich, A., Taylor, M.J.: The arithmetic theory of local Galois Gauss sums for tame characters, Philosophical Transactions of the Royal Society298, 141–181 (1980)Google Scholar
  10. [M1] Martinet, J.: Modules sur l'algèbre du groupe quaternonien, Ann. Sci. Ecole Norm. Sup.4, 229–308 (1971)Google Scholar
  11. [M2] Martinet, J.: Character theory and ArtinL-functions, Algebraic Number Fields (Proc. Durham Symposium). London: Academic Press 1977Google Scholar
  12. [N] Noether, E.: Normalbasis bei Körpern ohne höhere Verzweigung, J. reine angew. Math.167, 147–152 (1932)Google Scholar
  13. [S] Serre, J-P.: Représentations linéaires des groupes finis. 2nd edition. Paris: Hermann 1971Google Scholar
  14. [T1] Taylor, M.J.: A logarithmic approach to classgroups of integral group rings, J. Algebra,66, 321–353 (1980)Google Scholar
  15. [T2] Taylor, M.J.: Galois module structure of relative abelian extensions, J. reine angew. Math.303, 97–101 (1978)Google Scholar
  16. [T3] Taylor, M.J.: Adams operations, local root numbers and the Galois module structure of rings of integers, Proc. L.M.S. (3),39, 147–175 (1979)Google Scholar
  17. [U] Ullom, S.: Character action on the classgroup of Fröhlich, informal reportGoogle Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • M. J. Taylor
    • 1
    • 2
  1. 1.Queen Mary CollegeLondonEngland
  2. 2.E.R.A. C.N.R.S. no. 070654Besançon, CedexFrance

Personalised recommendations